Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 241, NWS Louisville, KY

July 20, 20184 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2018, 5:43 PM CDT for 4 counties in Kentucky. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2018, 5:43 PM CDT (22:43 UTC)
Expired
Jul 20, 2018, 6:15 PM CDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Adair County, KY, Casey County, KY, Green County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 89 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 5:47 PM CDTHAIL 11 Ene Elk Horn, KY
Jul 20, 5:49 PM CDTTSTM WND GST 60Campbellsville, KY
Jul 20, 6:00 PM CDTHAIL 1.755 E Hobson, KY
Jul 20, 6:19 PM CDTHAIL 13 S Campbellsville, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 12:37 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 918 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
918 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

460 
WUUS53 KLMK 202243
SVRLMK
KYC001-045-087-217-202315-
/O.NEW.KLMK.SV.W.0241.180720T2243Z-180720T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
643 PM EDT FRI JUL 20 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  East central Green County in central Kentucky...
  Central Taylor County in central Kentucky...
  West central Casey County in central Kentucky...
  North central Adair County in south central Kentucky...

* Until 715 PM EDT/615 PM CDT/.

* At 642 PM EDT/542 PM CDT/, a severe thunderstorm was located over
  Campbellsville, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Campbellsville, Taylor County Airport, Bass, Spurlington,
  Feathersburg, Arista, South Campbellsville, Romine, Merrimac and
  Wrights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 900 PM EDT/800 PM CDT/ for
south central and central Kentucky.

LAT...LON 3730 8545 3744 8529 3742 8527 3742 8525
      3744 8523 3745 8520 3745 8519 3746 8517
      3746 8516 3733 8504 3722 8537
TIME...MOT...LOC 2242Z 235DEG 33KT 3731 8533 

HAIL...1.25IN
WIND...60MPH
 
$$

EBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 4:11 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 20, 4:11 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
511 PM EDT Fri Jul 20 2018

...Updated Aviation Discussion...

.Mesoscale Update...
Issued at 445 PM EDT Fri Jul 20 2018

...Severe Weather Threat Will Continue...

Line/cluster of storms moving into the Bluegrass is starting to
trail cells in an east-west orientation. This will likely increase
the flood threat over the next few hrs, generally along/just south
of the Bluegrass Parkway.

Will have to closely watch southern Indiana heading into early
evening, as storms continue to re-develop over SE Indiana with good
evidence of a boundary trailing SW toward Louisville. Environment in
this area is especially favorable for tornadoes given LCL heights
around 750m and bullseyes of 0-1km shear and helicity. The only real
limiting factor is the debris cloudiness from earlier storms, but
with clear skies along and west of I-65, would expect the atmosphere
to recover quickly.

Bottom line is that this event is not over, and all need to remain
weather aware!

&&

.Short Term...(This evening through Saturday)
Issued at 310 PM EDT Fri Jul 20 2018

...Severe Weather Outbreak Ongoing...

Severe convection is underway across southern Indiana and just into
north central Kentucky. Strong instability and unseasonably strong
wind fields aloft are supporting supercells focused along a NE-SW
oriented boundary now pushing east of I-65. We have had at least one
video confirmation of a tornado in Harrison County, Indiana, and
several reports of hail golfball size or larger. Expect this threat
to continue as we head toward sunset. Tornado threat will be
greatest along and NE of a boundary that currently runs from near
Madison, Indiana southeastward to near LEX. Surface winds remain at
least somewhat backed in this area.

Hi-res models continue to suggest at least one or two rounds of
additional development into the evening, and either of these
impulses could congeal into a linear feature with the potential for
significant wind damage.

Overall threat for flooding is fairly low as these storms remain
progressive. However, any repeated heavy rainfall, especially in
urban areas, could result in localized flooding.

Storms should wind down around midnight, with the rest of the
overnight remaining quiet, although on the muggy side. Strong upper
low settling over Lake Michigan will support mainly diurnal
convection on Saturday. The morning should remain dry, but will
carry likely POPs after 18Z Sat. Could still see a few strong
storms, mainly in south-central Kentucky, but the threat for more
organized severe wx should remain south and east of our area.

&&

.Long Term...(Saturday night through Friday)
Issued at 315 PM EDT Fri Jul 20 2018

Unseasonably strong upper low will slowly make its way into the Deep
South by Monday. Will continue high POPs on Sunday, with mainly
diurnally driven convection. Wind fields continue to weaken, so not
expecting much organization to it.

Once the upper low is to our south and east on Monday, we'll trend
back into a more typical summertime pattern. Westerlies remain to
our north with a weak bagginess over the Deep South. Expect
seasonable temps, typical summertime mugginess, with scattered
afternoon thunderstorms possible each day.

&&

.Aviation...(18Z TAF Issuance)
Issued at 510 PM EDT Fri Jul 20 2018

Updated the TAFs based on current radar trends.

Additional thunderstorm development is expected across southern
Indiana around 22-23Z, and those storms will head southeast into
central Kentucky. Some of them will become severe and bring strong
gusty winds to locations they affect.

Issued at 1255 PM EDT Fri Jul 20 2018

Low strato-cu deck has held on, keeping ceilings in the high-end
MVFR range. Mixing may become just a little deeper, but for the most
part rising dewpoints will offset the rise in temps, so not
convinced we can lift to VFR.

Confidence is high that strong to severe storms will affect the
terminals this evening, but lower confidence in the exact timing and
impacts. Will try to pinpoint a 4-6 hr window for storms, and will
go with MVFR cig/vis. Could easily see IFR but only for a small
portion of that time period.

Post-storm environment overnight will feature light S-SW winds and
mid-level debris clouds. Should remain dry through midday Saturday,
with a PROB30 group in order for storms in the planning period at
SDF.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...RAS
Short Term...RAS
Long Term...RAS
Aviation...RAS/13
Hazardous weather outlook, Jul 20, 2:40 PM CDT, 3 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
340 PM EDT Fri Jul 20 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-211945-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
340 PM EDT Fri Jul 20 2018 /240 PM CDT Fri Jul 20 2018/

...TORNADO WATCH 289 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Severe storms are expected through this evening. Damaging winds,
large hail, and tornadoes are all threats along with very heavy
rainfall and intense frequent lightning. Have a way to receive
weather warnings and a plan of action. The storms should be out of
the area midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Afternoon thunderstorms are expected Saturday and Sunday. A few
strong storms are possible on Saturday afternoon, mainly in south
central Kentucky. The main threats will be gusty winds and heavy
rainfall.

Scattered afternoon and evening storms are expected each day through
the next work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this evening.

RAS

In the hours before

Special weather statement, Jul 20, 5:15 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
615 PM EDT FRI JUL 20 2018

KYZ047-048-055>057-067-202245-
Boyle-Mercer-Jessamine-Lincoln-Madison-Garrard-
615 PM EDT FRI JUL 20 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LINCOLN...
SOUTHEASTERN MERCER...GARRARD...SOUTHWESTERN JESSAMINE...EASTERN
BOYLE AND MADISON COUNTIES...

At 615 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Blackburn to Danville. Movement was
southeast at 30 mph.

Wind gusts up to 50 mph and dime size hail are possible with these
storms.

Locations impacted include...
Richmond, Danville, Harrodsburg, Stanford, Lancaster, Shirley,
Mccreary, Berea, Junction City and Burgin.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3767 8409 3765 8413 3757 8409 3752 8420
      3754 8435 3747 8437 3750 8486 3776 8485
      3777 8471 3783 8469 3778 8467 3781 8466
      3780 8461 3778 8464 3777 8463 3780 8408
      3778 8411 3777 8408
TIME...MOT...LOC 2215Z 305DEG 26KT 3765 8413 3764 8477

EBW
Special weather statement, Jul 20, 5:19 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
619 PM EDT FRI JUL 20 2018

KYZ041-042-202245-
Bourbon-Fayette-
619 PM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BOURBON AND NORTHEASTERN
FAYETTE COUNTIES...

At 619 PM EDT, a strong thunderstorm was located 7 miles west of
Paris, moving east at 45 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Paris, Millersburg, Currentsville, Shawhan, Ewalt Crossroads,
Brentsville, Blacks Crossroads, Ruddels Mills, Loradale and Kiserton.

LAT...LON 3815 8440 3821 8441 3821 8440 3822 8441
      3825 8442 3830 8432 3832 8429 3831 8428
      3837 8419 3829 8411 3828 8412 3827 8410
      3826 8410 3826 8409 3824 8407
TIME...MOT...LOC 2219Z 250DEG 38KT 3822 8440

TWF
Local storm report, Jul 20, 5:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             JACKTOWN                37.44N 85.02W
07/20/2018  E1.00 INCH       CASEY              KY   PUBLIC

            NEAR THE JUNCTION OF HIGHWAY 49 AND 78.

&&

MRC
Local storm report, Jul 20, 5:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             JACKTOWN                37.44N 85.02W
07/20/2018  E1.00 INCH       CASEY              KY   PUBLIC

&&

SSC
Local storm report, Jul 20, 5:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
636 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             JACKTOWN                37.45N 85.02W
07/20/2018  E1.00 INCH       CASEY              KY   PUBLIC

&&

SSC
Local storm report, Jul 20, 5:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
638 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             JACKTOWN                37.45N 85.02W
07/20/2018  E1.00 INCH       CASEY              KY   PUBLIC

&&

SSC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 4:30 AM CDTSpecial Weather StatementLMKOldham30 min
Jul 20, 5:38 AM CDTSpecial Weather StatementLMKFranklin, Scott, Shelby52 min
Jul 20, 7:42 AM CDTSpecial Weather StatementLMKHenry33 min
Jul 20, 8:17 AM CDTSpecial Weather StatementLMKHenry28 min
Jul 20, 8:35 AM CDTAreal Flood AdvisoryLMKFranklin, Scott115 min
Jul 20, 8:50 AM CDTSpecial Weather StatementLMKNicholas, Scott40 min
Jul 20, 9:29 AM CDTSpecial Weather StatementLMKBourbon, Scott31 min
Jul 20, 11:54 AM CDTSevere Thunderstorm WarningLMKMeade51 min
Jul 20, 12:53 PM CDTSevere Thunderstorm WarningLMKTrimble37 min
Jul 20, 12:57 PM CDTSpecial Weather StatementLMKScott33 min
Jul 20, 1:20 PM CDTSevere Thunderstorm WarningLMKJefferson70 min
Jul 20, 1:20 PM CDTTornado WarningLMKTrimble25 min
Jul 20, 1:21 PM CDTSevere Thunderstorm WarningLMKHardin, Meade24 min
Jul 20, 1:44 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade34 min
Jul 20, 2:01 PM CDTAreal Flood AdvisoryLMKJefferson3 hr
Jul 20, 2:09 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer36 min
Jul 20, 2:16 PM CDTSpecial Weather StatementLMKBullitt29 min
Jul 20, 2:17 PM CDTSpecial Weather StatementLMKShelby28 min
Jul 20, 2:23 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer52 min
Jul 20, 2:34 PM CDTAreal Flood AdvisoryLMKScott3 hr
Jul 20, 2:38 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Scott, Shelby, Woodford37 min
Jul 20, 2:39 PM CDTTornado WarningLMKBullitt, Nelson51 min
Jul 20, 2:44 PM CDTSevere Thunderstorm WarningLMKHarrison, Nicholas, Scott31 min
Jul 20, 2:51 PM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Jessamine, Scott, Woodford39 min
Jul 20, 2:55 PM CDTSevere Thunderstorm WarningLMKBourbon, Scott, Woodford20 min
Jul 20, 2:58 PM CDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer, Washington62 min
Jul 20, 3:08 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas37 min
Jul 20, 3:14 PM CDTTornado WarningLMKMercer, Nelson, Washington25 min
Jul 20, 3:19 PM CDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison26 min
Jul 20, 3:27 PM CDTFlash Flood WarningLMKHarrison3 hr
Jul 20, 3:29 PM CDTAreal Flood AdvisoryLMKFayette3 hr
Jul 20, 3:33 PM CDTSpecial Weather StatementLMKLarue27 min
Jul 20, 3:36 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Washington, Woodford24 min
Jul 20, 3:44 PM CDTAreal Flood AdvisoryLMKBourbon3 hr
Jul 20, 3:44 PM CDTSevere Thunderstorm WarningLMKMarion, Nelson, Washington46 min
Jul 20, 3:52 PM CDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison38 min
Jul 20, 3:59 PM CDTSpecial Weather StatementLMKLarue31 min
Jul 20, 3:59 PM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Garrard, Jessamine, Mercer, Washington and 1 more31 min
Jul 20, 4:09 PM CDTAreal Flood AdvisoryLMKClark, Fayette, Jessamine, Madison, Mercer, Woodford3 hr
Jul 20, 4:12 PM CDTTornado WarningLMKMarion, Nelson, Washington26 min
Jul 20, 4:20 PM CDTSevere Thunderstorm WarningLMKGarrard, Madison25 min
Jul 20, 4:21 PM CDTSevere Thunderstorm WarningLMKLarue, Marion, Taylor54 min
Jul 20, 4:26 PM CDTSpecial Weather StatementLMKAnderson34 min
Jul 20, 4:30 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer30 min
Jul 20, 4:34 PM CDTSpecial Weather StatementLMKJessamine26 min
Jul 20, 4:37 PM CDTSevere Thunderstorm WarningLMKBoyle, Mercer, Washington38 min
Jul 20, 4:49 PM CDTSevere Thunderstorm WarningLMKGarrard, Madison26 min
Jul 20, 4:56 PM CDTSpecial Weather StatementLMKMarion34 min
Jul 20, 4:57 PM CDTSpecial Weather StatementLMKWashington33 min
Jul 20, 5:01 PM CDTSevere Thunderstorm WarningLMKAnderson, Nelson, Washington17 min
Jul 20, 5:02 PM CDTSpecial Weather StatementLMKHart28 min
Jul 20, 5:05 PM CDTSevere Thunderstorm WarningLMKLarue, Marion, Washington40 min
Jul 20, 5:15 PM CDTSpecial Weather StatementLMKGarrard, Madison30 min
Jul 20, 5:18 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion42 min
Jul 20, 5:19 PM CDTSpecial Weather StatementLMKBourbon26 min
Jul 20, 5:24 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe36 min
Jul 20, 5:29 PM CDTTornado WarningLMKCasey, Lincoln61 min
Jul 20, 5:30 PM CDTAreal Flood AdvisoryLMKClark, Garrard, Jessamine, Madison3 hr
Jul 20, 5:45 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Washington30 min
Jul 20, 5:52 PM CDTSevere Thunderstorm WarningLMKCumberland, Metcalfe, Monroe38 min
Jul 20, 5:56 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe49 min
Jul 20, 6:06 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Taylor24 min
Jul 20, 6:08 PM CDTSevere Thunderstorm WarningLMKTrimble37 min
Jul 20, 6:15 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Taylor30 min
Jul 20, 6:18 PM CDTSevere Thunderstorm WarningLMKOldham27 min
Jul 20, 6:24 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Monroe, Russell36 min
Jul 20, 6:29 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln31 min
Jul 20, 6:29 PM CDTSevere Thunderstorm WarningLMKBarren, Metcalfe, Monroe31 min
Jul 20, 6:34 PM CDTSevere Thunderstorm WarningLMKOldham26 min
Jul 20, 6:42 PM CDTSevere Thunderstorm WarningLMKAdair, Taylor33 min
Jul 20, 6:45 PM CDTSevere Thunderstorm WarningLMKOldham15 min
Jul 20, 6:54 PM CDTSevere Thunderstorm WarningLMKMeade23 min
Jul 20, 6:55 PM CDTSevere Thunderstorm WarningLMKOldham, Shelby35 min
Jul 20, 6:59 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Metcalfe, Monroe, Russell46 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.